# SDR UALA2012112806822

- Difficulty date: November 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 72,059 hours, 21,269 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STA 600, HAS SKIN DENT JUST ABOVE STR 18L.  HFEC INSP, NO CRACKS NOTED. 1.25 X .032 = 47. PER SRM 53-00-01, NO ACTION REQUIRED.  OK TO ARCHIVE.  DUE TO OTHER DAMAGE AT THIS LOCATION A LARGE RPR HAS BEEN INSTALLED PER SRM 53-30-01 RPR 2.
